# SDR UPS09854279

- Difficulty date: January 3, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE CONTAINER CLOSURE CLIP BROKEN CONTAINER WILL NOT STAY CLOSED. M391960, DEFERRED IAW MEL 52-7-4. REMOVED SLIDE AND SECURED ENCLOSURE PLACARD INSTALLED. OPEN
